# SDR AALA201703229004

- Difficulty date: February 25, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 48,614 hours, 28,259 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Corroded
- Location: Rt Spoilier
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT WING SPOILER NR 4 CENTER INBOARD ATTACH FITTING HINGE PIN. REPLACED HINGE PIN IAW AMM 27-64-44.
